I am now going to try and just take the 0.5 (white pill) 3 times a day. Is this going to work or am I doomed? Should I build up with 1 white pill a day for 3 days, then 2, then 3 after my quit date?
i had nothing but problems with chantex. i know it works for a lot of people but remember it was originally given for mental conditions and this is why so many other people cannot take it. Have you tried those new cigarette things you can smoke and work your way down to just buying the cartridges that have no nicotine in them so all you smoke is water vapors. That seems to be working for me Leron
I think this is my third attempt too here so you're not alone. Try drinking a large glass of water and eating food when you take the pill. This helps me with the nausea feeling. I still get the "buzzed" feeling but it does subside after time. My Dr. decreased my dose to one blue pill each day - half in the AM and half in the PM. It has really helped with the nausea and dizzy feeling. Check with your Dr and see if she/he will work with you on a different dosage. I would not recommend doing this without consulting with a professional first. Can't hurt to ask.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2009 • 1 answer
Posted 10 Jan 2010 • 5 answers
Posted 16 Jun 2010 • 1 answer
Posted 17 Apr 2011 • 4 answers
Posted 14 days ago • 0 answers